Journal of Differential Geometry

A generalization of Kaehler geometry

S. I. Goldberg

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 6, Number 3 (1972), 343-355.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214430497

Digital Object Identifier
doi:10.4310/jdg/1214430497

Mathematical Reviews number (MathSciNet)
MR0300227

Zentralblatt MATH identifier
0236.53060

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Goldberg, S. I. A generalization of Kaehler geometry. J. Differential Geom. 6 (1972), no. 3, 343--355. doi:10.4310/jdg/1214430497. https://projecteuclid.org/euclid.jdg/1214430497


Export citation